# SDR CALA2017111304053

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 62,298 hours, 21,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS PARTIALLY ON WITH SWITCH IN ARMED POSITION,  CYCLED THE CHARGER CIRCUIT BREAKER ONCE,  OPS OK.
